Advances in Differential Equations

Regularity for Stokes and generalized Stokes systems under nonhomogeneous slip-type boundary conditions

H. Beirão Da Veiga

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give a simple and very complete proof of the existence of strong solutions to the nonhomogeneous problem (1.1) under the nonhomogeneous boundary conditions (1.5). See Theorem 1.2. See also the pioneering paper [42] by V.A. Solonnikov and V.E. Ščadilov, and [6].

Article information

Source
Adv. Differential Equations Volume 9, Number 9-10 (2004), 1079-1114.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867914

Mathematical Reviews number (MathSciNet)
MR2098066

Zentralblatt MATH identifier
1103.35084

Subjects
Primary: 35Q35: PDEs in connection with fluid mechanics
Secondary: 35B65: Smoothness and regularity of solutions 76D03: Existence, uniqueness, and regularity theory [See also 35Q30] 76D07: Stokes and related (Oseen, etc.) flows

Citation

Beirão Da Veiga, H. Regularity for Stokes and generalized Stokes systems under nonhomogeneous slip-type boundary conditions. Adv. Differential Equations 9 (2004), no. 9-10, 1079--1114. https://projecteuclid.org/euclid.ade/1355867914.


Export citation